Prof. DAI Hui-Hui (戴暉輝)

Research Output

  1. 2007
  2. Published

    Nonlinearization of the Lax pairs for discrete Ablowitz-Ladik hierarchy

    Geng, X. & Dai, H. H., 15 Mar 2007, In: Journal of Mathematical Analysis and Applications. 327, 2, p. 829-853

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 23
    Check@CityULib
  3. Published

    Asymptotic axially symmetric deformations for perfectly elastic neo-Hookean and Mooney materials

    Hill, J. M., Padukka, N. & Dai, H., Feb 2007, In: Journal of Elasticity. 86, 2, p. 113-137

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 1
    Check@CityULib
  4. 2006
  5. Published

    Recent efforts in modelling combined rate, size and thermal effects on single crystal strength

    Chen, Z., Shen, L., Dai, H. & Gan, Y., Nov 2006, In: Reviews on Advanced Materials Science. 13, 1, p. 27-32

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 3
    Check@CityULib
  6. Published

    Journal of Computational and Applied Mathematics: Preface

    Ciarlet, P. G., Dai, H. & Zhang, Q., 1 Jun 2006, In: Journal of Computational and Applied Mathematics. 190, 1-2, p. 1-2

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)Editorial Preface

    Check@CityULib
  7. Published

    The propagation of impact-induced tensile waves in a kind of phase-transforming materials

    Dai, H. & Kong, D., 1 Jun 2006, In: Journal of Computational and Applied Mathematics. 190, 1-2, p. 57-73

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 5
    Check@CityULib
  8. Published

    On constructing the unique solution for the necking in a hyper-elastic rod

    Dai, H. & Bi, Q., Mar 2006, In: Journal of Elasticity. 82, 3, p. 215-241

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 6
    Check@CityULib
  9. Published

    Global structure stability of impact-induced tensile waves in a rubber-like material

    Dai, H. & Kong, D. X. D. X., Feb 2006, In: IMA Journal of Applied Mathematics (Institute of Mathematics and Its Applications). 71, 1, p. 14-33

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 9
    Check@CityULib
  10. Published

    A hierarchy of new nonlinear differential-difference equations

    Geng, X. & Dai, H., Jan 2006, In: Journal of the Physical Society of Japan. 75, 1, 13002.

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 9
    Check@CityULib
  11. Published

    On the Cauchy problem of the Camassa-Holm equation

    Dai, H., Kwek, K., Gao, H. & Qu, C., Jan 2006, In: Frontiers of Mathematics in China. 1, 1, p. 144-159

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 3
    Check@CityULib
  12. Published

    Phase transitions in a slender cylinder composed of an incompressible elastic material. I. Asymptotic model equation

    Dai, H. & Cai, Z., 2006, In: Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences. 462, 2065, p. 75-95

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 42
    Check@CityULib
  13. Published

    Phase transitions in a slender cylinder composed of an incompressible elastic material. II. Analytical solutions for two boundary-value problems

    Cai, Z. & Dai, H., 2006, In: Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences. 462, 2066, p. 419-438

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 18
    Check@CityULib
  14. 2005
  15. Published

    The interaction of the ω-soliton and ω-cuspon of the Camassa-Holm equation

    Dai, H. & Li, Y., 21 Oct 2005, In: Journal of Physics A: Mathematical and General. 38, 42

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)22_Publication in policy or professional journal

    Scopus citations: 15
    Check@CityULib
  16. 2004
  17. Published

    Variable separation and algebro-geometric solutions of the Gerdjikov-Ivanov equation

    Dai, H. H. & Fan, E. G., Oct 2004, In: Chaos, Solitons and Fractals. 22, 1, p. 93-101

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 27
    Check@CityULib
  18. Published

    Nonlinear traveling waves in a compressible Mooney-Rivlin rod - I. Long finite-amplitude waves

    Dai, H. & Liu, Z., Aug 2004, In: Acta Mechanica Sinica/Lixue Xuebao. 20, 4, p. 435-446

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 6
    Check@CityULib
  19. Published

    Non-existence of one-dimensional stress problems in solid-solid phase transitions and uniqueness conditions for incompressible phase-transforming materials

    Dai, H., 15 Jun 2004, In: Comptes Rendus Mathematique. 338, 12, p. 981-984

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 8
    Check@CityULib
  20. Published

    Singular dynamics with application to singular waves in physical problems

    Dai, H., Huang, D. & Liu, Z., May 2004, In: Journal of the Physical Society of Japan. 73, 5, p. 1151-1155

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 8
    Check@CityULib
  21. Published

    Blowup of solutions to generalized Riemann problem for quasilinear hyperbolic systems of conservation laws

    Dai, H. & Kong, D., Apr 2004, In: IMA Journal of Applied Mathematics (Institute of Mathematics and Its Applications). 69, 2, p. 131-158

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 9
    Check@CityULib
  22. Published

    Decomposition and straightening out of the coupled mixed nonlinear Schrödinger flows

    Geng, X. & Dai, H. H., Apr 2004, In: Chaos, Solitons and Fractals. 20, 2, p. 311-321

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 7
    Check@CityULib
  23. Published

    Addendum and corrigendum to "Transmission of elastic waves through a frictional contact interface between two anisotropic dissimilar media" [Wave Motion 37 (2003) 137-156]

    Wang, Y., Yu, G. & Dai, H., Mar 2004, In: Wave Motion. 39, 3, p. 275-278

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Check@CityULib
  24. Published

    Asymptotically approximate model equations for weakly nonlinear long waves in compressible elastic rods and their comparisons with other simplified model equations

    Dai, H. & Fan, X., Feb 2004, In: Mathematics and Mechanics of Solids. 9, 1, p. 61-79

    Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

    Scopus citations: 36
    Check@CityULib